How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55494
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I have had red itchy spots on my back and sometimes on my

Customer Question

Hi I have had red itchy spots on my back and sometimes on my chest for a year and a half if I use steroid cream and take allergy tablets it appears to help it but still isn't clearing up although my chest appears to be cleared up pretty well except for two spots do you have any idea as to what could be causing these or how to get rid of them ?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.

do you have a pic?

Dr. Phil, MD and 2 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
It won't let me upload it here do you have an email address I could send it to ?
Expert:  Dr. Phil, MD replied 1 year ago.

yes

Customer: replied 1 year ago.
I sent the picture to your email there
Expert:  Dr. Phil, MD replied 1 year ago.

standing by

Customer: replied 1 year ago.
Ok thanks
Expert:  Dr. Phil, MD replied 1 year ago.

This is just atopic dermatitis. AKA eczema

you are basically doing everything you can.

This is a chronic issue

Customer: replied 1 year ago.
Have you any idea what the cause could be or if there's anything else I could do to get rid of it? Could it be caused by something I'm eating or using ?
Expert:  Dr. Phil, MD replied 1 year ago.

It is allergies

you could get allergy testing to see what you are allergic to

but I doubt you could avoid it

Customer: replied 1 year ago.
Ok thanks and is there any prescription creams or anything that would clear it up?
Expert:  Dr. Phil, MD replied 1 year ago.

just hydrocortisone

Customer: replied 1 year ago.
Ok grand thanks for your help
Expert:  Dr. Phil, MD replied 1 year ago.

welcome :)

Related Medical Questions